# SDR 9704072288

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288US
- Make and model: Boeing 727251
- Aircraft serial: 21376
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: A-Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, 'A' SYSTEM HYDRAULIC PRESSURE WENT TO ZERO.  LEFT GEAR REMAINED IN INTERMEDIATED POSITION.  AIRCRAFT DIVERTED TO MKE.  MANUAL EXTENSION OF GEAR AND FLAPS WAS PERFORMED, LANDING COMPLETED WITHOUT INCIDENT.  REPLACED THE LEFT GEAR DOOR HYDRAULIC LINE AND BOTH ENGINE DRIVEN HYDRAULIC PUMPS AND 'A' SYSTEM HYDRAULIC FILTERS.  SYSTEM RESERVED TO FULL.  PERFORMED OPERATIONAL CHECK OF ALL HYDRAULIC SYSTEMS, NO LEAKS FOUND.
